# SDR ASAA2015112313941

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,641 hours, 3,432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 12291H3964
- Condition: Failed
- Location: Flt Deck
- Part time: 10,649 hours, 3,435 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  DID THE CHECKLIST AND THE LIGHT CAME BACK ON.  ACFT GROUNDED.  BITE CHECK OF RT FRONT WHCU FAULTS "WINDOW SENSOR" PRIMARY SENSOR FAILED.  RESISTANCE CHECK OF BOTH SENSORS FAILED OPEN.  RIGHT FRONT SENSOR SWITCH PLACED IN PRIMARY POSITION REF AMM 30-41-21/401.  REPLACED RT NR 1 WINDOW AMM 56-11-11-400-801.
